<< Previous Issue Communications of the Korean Mathematical Society (Vol. 24, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 161—319
A generalized ideal based-zero divisor graphs of near-rings
Patchirajulu Dheena and Balasubramanian Elavarasan
MSC numbers : 16Y30, 13A15
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 161—169
Permutation functions arising from interpolations
Sangtae Jeong and Hyeonok Lee
MSC numbers : Primary 11T06; Secondary 11T55
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 171—180
Congruence properties of a Drinfeld modular function $\mu$
SoYoung Choi
MSC numbers : 11F52
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 181—185
Fatou theorem and embedding theorems for the mean Lipschitz functions on the unit ball
Hong Rae Cho and Jinkee Lee
MSC numbers : 32A35, 32A18, 26B35
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 187—195
Compatible mappings of type (I) and (II) on intuitionistic fuzzy metric spaces in consideration of common fixed point
Sushil Sharma and Bhavana Deshpande
MSC numbers : 47H10, 54H25
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 197—214
A Holling type II food chain system with biological and chemical controls
Hunki Baek
MSC numbers : Primary 34A37, 34D23, 34H05, 92D25
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 215—226
Convergence theorems for set-valued Denjoy-Pettis integrable mappings
Chun-Kee Park
MSC numbers : 26A39, 28B05, 28B20
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 227—237
Certain trinomial equations and lacunary polynomials
Seon-Hong Kim
MSC numbers : Primary 30C15; Secondary 26C10
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 239—245
Fixed point theory for various classes of permissible maps via index theory
Ravi P. Agarwal and Donal O'Regan
MSC numbers : 47H10
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 247—263
On 3-dimensional normal almost contact metric manifolds satisfying certain curvature conditions
Uday Chand De and Abul Kalam Mondal
MSC numbers : 53C15, 53C40
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 265—275
Some remarks on centered-Lindel{\" o}f spaces
Yan-Kui Song
MSC numbers : 54D20, 54G20
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 277—280
An extension of fixed point theorems concerning cone expansion and compression and its application
Feng Wang and Fang Zhang
MSC numbers : Primary 47H10, 34B10, 34B15
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 281—290
On the computations of contiguous relations for $_{2}F_{1}$ hypergeometric series
Medhat A. Rakha, Adel K. Ibrahim, and Arjun K. Rathie
MSC numbers : 33C05, 33D15
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 291—302
Specific examples of exponential weights
HeeSun Jung and Ryozi Sakai
MSC numbers : 41A10, 41A17
Commun. Korean Math. Soc. 2009 Vol. 24, No. 2, 303—319

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd